# SDR SWAA2024050883133

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 65,737 hours, 39,139 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/R OWE SLIDE LIGHT INOP ***CORRECTION TO TITLE*** L/H OWE SLIDE LIGHT INOP<[01] RECONNECTED LEFT FWD ESCAPE SLIDE LIGHT CONNECTOR AND PERFORMED GOOD FUNCTIONAL TEST PER AMM 33-51-04-960-801 STEP D (4).;[02] RELAMP L/R OWE SLIDE LIGHT AND PERFORMED GOOD FUNCTIONAL TEST PER AMM 33-51-04-960-801 STEP D (4).;[03] VERIFIED ACTION ITEMS 1 & 2;[04] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
